# SDR CALA0001841

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N14816
- Make and model: Doug DC-9-82
- Aircraft serial: 49370
- Aircraft time: 50,271 hours, 23,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED TWENTY INCHES BELOW LEFT PITOT PROBE AT FS 69.5. THE DENT WAS WORKED OUT TO ORIGINAL CONTOUR WITH NO CRACKS NOTED PER HFEC IAW MM 20-30-00. A PERMANENT REPAIR WAS ACCOMPLISHED IAW SRM 53-04, FIGURE 38.
